Title of article
Paracompactness and Full Normality in Ditopological Texture Spaces
Author/Authors
Lawrence M. Brown، نويسنده , , Murat Diker، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 1998
Pages
22
From page
144
To page
165
Abstract
In this paper the authors lay the foundation for a theory of dicovers of
ditopological texture spaces and use this to define notions of paracompactness and
full normality. Some applications to fuzzy topology are also mentioned
Keywords
dicover fully normal , dicover biparacompact , aparacompact , A , e-paracompact , Texture space , Ditopology , dicoverco-paracompact , dicover paracompact , dicover , Fuzzy topology
Journal title
Journal of Mathematical Analysis and Applications
Serial Year
1998
Journal title
Journal of Mathematical Analysis and Applications
Record number
931883
Link To Document